# SDR ASAA0954250

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 7,274 hours, 2,137 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002524
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,274 hours, 2,137 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV 1300 FT HIGH AT TOP OF DESCENT.  VNAV SLOWED A/C FIRST THEN WENT TO VNAV SPEED.  VNAV WORKED FINE AT LOWER ALT.  GROUNDED YES.  REMOVED AND REPLACED NR 1 FMC REF MM 34 61 02 OPS CHECKED PER MM 34 61 00.  PART VERIFIED WITH SEAMC MIKE.  VERIFICATION FLIGHT SUCCESSFUL.
